# SDR VNAA2014092700011

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 26,025 hours, 26,241 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Nr 2 Fcc
- Part time: 26,025 hours, 26,241 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED UNCOMMANDED YAW MOTION IN FLIGHT AND WHEN ACFT YAWS, YAW DAMPER 1 DISCONNECTS. CREW DECLARED AN EMERGENCY, DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, R & R FLIGHT CONTROL COMPUTER (FCC) NR 2 CARD AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
